# SDR PAYA95A4019

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4207G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 083
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Air Duct Bleed
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 7736 - DCA - JFK - NR 1 BLEED LEAK LIGHT ILLUMINATED, WITH A BURNING SMELL NOTED BY THE CREW.  REPLACED BLEED AIR SEAL IN NR 1 BLEED SUPPLY DUCTING.  (W)
